Lancaster EPrints

The group of endotrivial modules in the normal case.

Mazza, Nadia (2007) The group of endotrivial modules in the normal case. Journal of Pure and Applied Algebra, 209 (2). pp. 311-323. ISSN 0022-4049

[img]
Preview
PDF (PN_JPAA.pdf)
Download (253Kb) | Preview

    Abstract

    The group of endotrivial modules has recently been determined for a finite group having a normal Sylow $p$-subgroup. In this paper, we give and compare three different presentations of a torsion-free subgroup of maximal rank of the group of endotrivial modules. Finally, we illustrate the constructions in an example.

    Item Type: Article
    Journal or Publication Title: Journal of Pure and Applied Algebra
    Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra 209 (2), 2007, © ELSEVIER.
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 20810
    Deposited By: Dr Nadia Mazza
    Deposited On: 03 Dec 2008 10:11
    Refereed?: No
    Published?: Published
    Last Modified: 09 Oct 2013 12:43
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/20810

    Actions (login required)

    View Item